Statistique/Probabilités
Comportement asymptotique d'estimateurs de la densité par projection tronqués
[Asymptotic behavior of truncated projection density estimators]
Comptes Rendus. Mathématique, Volume 342 (2006) no. 11, pp. 873-876.

We present different versions of the truncated projection estimator of a density with respect to a σ-finite measure μ, where the traditional truncation index kn is replaced by kˆn (or k˜n) under various conditions. First, we describe the asymptotic behaviour of kˆn (or k˜n). Next, we show that these estimators reach a superoptimal rate for the mean square error on a dense subset F0 of L2(μ). We finally state under which conditions these estimators reach quasioptimal rate of convergence when the unknown density f belongs to F0c.

Nous étudions deux versions tronquées de l'estimateur de la densité (par rapport à une mesure σ-finie μ) par projection. Ces versions se basent sur des indices de troncature dépendants des données et elles seront étudiées dans divers contextes. Nous décrivons d'abord le comportement asymptotique des indices de troncature. Nous montrons alors que les estimateurs correspondants atteignent une vitesse suroptimale au sens de l'erreur quadratique intégrée sur un sous-ensemble F0 dense de L2(μ). De plus, nous déterminons les cas dans lesquels les estimateurs atteignent une vitesse quasi-optimale pour cette même erreur sur le complémentaire de F0.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2006.03.012
Aubin, Jean-Baptiste 1

1 Université Paris 6, LSTA, boîte 158, 175, rue du Chevaleret, 75013 Paris, France
@article{CRMATH_2006__342_11_873_0,
     author = {Aubin, Jean-Baptiste},
     title = {Comportement asymptotique d'estimateurs de la densit\'e par projection tronqu\'es},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {873--876},
     publisher = {Elsevier},
     volume = {342},
     number = {11},
     year = {2006},
     doi = {10.1016/j.crma.2006.03.012},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2006.03.012/}
}
TY  - JOUR
AU  - Aubin, Jean-Baptiste
TI  - Comportement asymptotique d'estimateurs de la densité par projection tronqués
JO  - Comptes Rendus. Mathématique
PY  - 2006
SP  - 873
EP  - 876
VL  - 342
IS  - 11
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2006.03.012/
DO  - 10.1016/j.crma.2006.03.012
LA  - fr
ID  - CRMATH_2006__342_11_873_0
ER  - 
%0 Journal Article
%A Aubin, Jean-Baptiste
%T Comportement asymptotique d'estimateurs de la densité par projection tronqués
%J Comptes Rendus. Mathématique
%D 2006
%P 873-876
%V 342
%N 11
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2006.03.012/
%R 10.1016/j.crma.2006.03.012
%G fr
%F CRMATH_2006__342_11_873_0
Aubin, Jean-Baptiste. Comportement asymptotique d'estimateurs de la densité par projection tronqués. Comptes Rendus. Mathématique, Volume 342 (2006) no. 11, pp. 873-876. doi : 10.1016/j.crma.2006.03.012. http://www.numdam.org/articles/10.1016/j.crma.2006.03.012/

[1] J.B. Aubin, Rapport Technique, LSTA, 2005

[2] Aubin, J.B.; Massiani, A. Comportement asymptotique d'un estimateur de la densité adaptatif par méthode d'ondelettes, C. R. Acad. Sci. Paris, Ser. I, Volume 337 (2003) no. 4, pp. 293-296

[3] Bosq, D. Nonparametric Statistics for Stochastic Processes: Estimation and Prediction, Springer-Verlag, New York, 1996

[4] Bosq, D. Estimation localement suroptimale et adaptative de la densité, C. R. Acad. Sci. Paris, Ser. I, Volume 334 (2002), pp. 591-595

[5] Bosq, D.; Blanke, D. Local superefficiency of data-driven projection density estimators in continuous time, SORT 28, Volume 1 (2004), pp. 37-53

[6] Cencov, N.N. Soviet Math. Dokl., 3 (1962), pp. 1559-1562

[7] Efromovich, S. Nonparametric Curve Estimation, Springer-Verlag, New York, 1999

[8] O.V. Lepskii, E. Mammen, V.G. Spokoiny, Ideal spatial adaptation to inhomogeneous smoothness: an approach based on kernel estimates with variable bandwith selection, Technical report, 1994

[9] Pollard, D. Convergence of Stochastic Processes, Springer-Verlag, New York, 1984

[10] Rio, E. Théorie Asymptotique des Processus Aléatoires Faiblement Dépendants, Springer-Verlag, New York, 2000

Cited by Sources: